Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have weird feeling in testicle. Had bike accident. No medication. What could be it?

Hi, Yesterday I was in a bike accident where my crotch, the area between my anus and scrotum was the primary point of contact, I hit hard enough to damage the frame of the bike. Yesterday there was no real discomfort, but today I have an odd 'butterfly in stomach' like feeling in my left testicle(not painful just odd) and on and off numbness throughout my left leg.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This is common injury and it seems like you had contusion or perineal region which is causing pain and numbness in this area. It usually pass spontaneously in several days.There shouldnt be serious nerve damage. Take some of the standard painkillers and if doenst pass in 3-4 days you should visit doctor for further tests. ALso,watch for some abnormal signs such as blood in urine or stool,defecation pain or urinating pain u should visit doctor earlier. WIsh you good health.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor